# SDR ASAA2022121941209

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990
- Aircraft serial: 35206
- Aircraft time: 35,052 hours, 11,131 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-53 TASK 821, OPS NML. ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST, OPS NML , GREEN , REF FIM 21-62 TASK 801. GROUND VERIFICATION SUCCESSFUL.  ORIG SUB DATE:  12/23/2022
